You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

A Method of Solving Quadratic Equations

Henry Heaton
The American Mathematical Monthly
Vol. 3, No. 10 (Oct., 1896), pp. 236-237
DOI: 10.2307/2971099
Stable URL:
Page Count: 2
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
A Method of Solving Quadratic Equations
We're having trouble loading this content. Download PDF instead.

Page Thumbnails